# SDR J7SA20170719001

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FALSE FIRE WARNING: "APU FIRE TASK" ILLUMINATED WITH A TRIPLE CHIME AND APU FIRE AURAL WARNING. CREW FOLLOWED CHECKLIST, TURNED OFF APU AND USED NR 2 FIRE EXTINGUISHER. LANDED WITHOUT INCIDENT. PRELIM INSPECTION REVEALS NO SIGNS OF FIRE. REPLACED APU SENSING ELEMENT, FIREWALL SENSING ELEMENT AND EDUCTOR SENSING ELEMENT ALONG WITH NR 2 FIRE BOTTLE AND SQUIB.  OPS CHECK GOOD.
